# SDR 2004FA0000733

- Difficulty date: August 11, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Aircraft: N529FB
- Make and model: Hughes 500N
- Aircraft serial: LN0098
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Out Of Position
- Location: Notar Fan
- Part time: 1,543 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FOUND TO HAVE CONTACT WITH FAN CONTROL ROD AND FAN DRIVESHAFT.  WHICH MAY HAVE BEEN THE CAUSE OF HIGH VIBRATION IN AIRFRAME.  MFG CALLED TO CHECK THE ALIGNMENT OF THE FAN MOUNT.  SECOND TIME WE HAD RUB WITH DRIVESHAFT SINCE AIRCRAFT WAS NEW.  UPON REMOVAL FOUND PAINT INSIDE MAST BLISTERED AND FALLING DOWN INSIDE M/R GEARBOX.  WE HAVE THIS PROBLEM NINE OTHER TIMES IN LAST 4 YEARS.
